Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 354, Number 7
HTML articles powered by AMS MathViewer

New weighted Rogers-Ramanujan partition theorems and their implications
Krishnaswami Alladi and Alexander Berkovich PDF
Trans. Amer. Math. Soc. 354 (2002), 2557-2577
Core and residual intersections of ideals
Alberto Corso, Claudia Polini and Bernd Ulrich PDF
Trans. Amer. Math. Soc. 354 (2002), 2579-2594
Macaulay style formulas for sparse resultants
Carlos D’Andrea PDF
Trans. Amer. Math. Soc. 354 (2002), 2595-2629
Surfaces with $p_g=q=3$
Christopher D. Hacon and Rita Pardini PDF
Trans. Amer. Math. Soc. 354 (2002), 2631-2638
On Fano manifolds with Nef tangent bundles admitting 1-dimensional varieties of minimal rational tangents
Ngaiming Mok PDF
Trans. Amer. Math. Soc. 354 (2002), 2639-2658
A Pieri-type formula for isotropic flag manifolds
Nantel Bergeron and Frank Sottile PDF
Trans. Amer. Math. Soc. 354 (2002), 2659-2705
Self-tilting complexes yield unstable modules
Alexander Zimmermann PDF
Trans. Amer. Math. Soc. 354 (2002), 2707-2724
Enright’s completions and injectively copresented modules
Steffen König and Volodymyr Mazorchuk PDF
Trans. Amer. Math. Soc. 354 (2002), 2725-2743
Representations of exceptional simple alternative superalgebras of characteristic 3
M. C. López-Díaz and Ivan P. Shestakov PDF
Trans. Amer. Math. Soc. 354 (2002), 2745-2758
Vertices for characters of $p$-solvable groups
Gabriel Navarro PDF
Trans. Amer. Math. Soc. 354 (2002), 2759-2773
Applications of Langlands’ functorial lift of odd orthogonal groups
Henry H. Kim PDF
Trans. Amer. Math. Soc. 354 (2002), 2775-2796
Characterization of the Hilbert ball by its automorphism group
Kang-Tae Kim and Steven G. Krantz PDF
Trans. Amer. Math. Soc. 354 (2002), 2797-2818
Regularity properties of solutions of a class of elliptic-parabolic nonlinear Levi type equations
G. Citti and A. Montanari PDF
Trans. Amer. Math. Soc. 354 (2002), 2819-2848
A Markov partition that reflects the geometry of a hyperbolic toral automorphism
Anthony Manning PDF
Trans. Amer. Math. Soc. 354 (2002), 2849-2863
A priori degeneracy of one-dimensional rotation sets for periodic point free torus maps
Jaroslaw Kwapisz PDF
Trans. Amer. Math. Soc. 354 (2002), 2865-2895
The inverse problem of the calculus of variations: The use of geometrical calculus in Douglas’s analysis
W. Sarlet, G. Thompson and G. E. Prince PDF
Trans. Amer. Math. Soc. 354 (2002), 2897-2919
On the dimensional structure of hereditarily indecomposable continua
Roman Pol and Mirosława Reńska PDF
Trans. Amer. Math. Soc. 354 (2002), 2921-2932
Transition Probabilities for Symmetric Jump Processes
Richard F. Bass and David A. Levin PDF
Trans. Amer. Math. Soc. 354 (2002), 2933-2953
Commensurability of 1-cusped hyperbolic 3-manifolds
Danny Calegari and Nathan M. Dunfield PDF
Trans. Amer. Math. Soc. 354 (2002), 2955-2969
A non-fixed point theorem for Hamiltonian lie group actions
Christopher Allday, Volker Hauschild and Volker Puppe PDF
Trans. Amer. Math. Soc. 354 (2002), 2971-2982